Jump to content
CrazyBoards.org

Sleeeeeep77

Cymbalta to Effexor for Depression not Anxiety

Recommended Posts

I'm 40 now. One time I was 22 and knew I needed help so I went to a therapist and she gave me herbal pills and acupuncture. Me, I still wanted to die and I knew there was SOMETHING out there but alas, moms insurance. Needless to say I became more depressed and sat in the cellar of a goth club staring at the wall for 5 years. Numb n drunk. Poverty did not enable me to seek meds but there was a clinical trial for Viibryd in 2012 which I did for three months along with Trazadone. It helped me get out of a dead end life im Seattle with a BPD type (you know how us codependants roll) and move to California. Must've not been a placebo since the withdrawal cold turkey was a week. Fast forward to Obamacare and asked for Citalopram. Big mistake. Called in sick to work,sweating like a crackhead and bipolar like behavior. Tried Buproprion. No side effects but didn't really *do* anything. Sooo....Cymbalta for 5 weeks and I just get more exhausted every second, take two naps a day on top of 8 hours of sleep. I dont have the fibro but do have back pain (DDD) I stuck with it, wouldn't you say? I even doubled the dosage to 120 which made sleepy times worse. I didn't suffer any side effects except the sleepy part. So go to shrink and he immediately wants to start me on generic Venalaxifine 35. whatever to 75 in two days. I asked about stimulants like Vyvanse or Adderall but he refused, though he was just fine prescribing Xanax and this Lorazapam. SO: Anyone had any luck doing this crossover. If it gives me at least more of a boost than Cymbalta, which just made me want to buy flowers and eat ice cream and pass out every three minutes, I would love to hear your experiences. Sorry so long, am newbie, and lonely in this waking dream🎃

 

 

  • Like 1

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Similar Content

    • By Blahblah
      Quick backstory, I was on Effexor (75mg-150mg) for only 7-8 months, my pdoc tapered me off very slowly (using Prozac as a bridge) over a period of about 5 weeks. I've been completely off both meds now for 2 months. I did not have major withdrawal symptoms (except light fatigue/dizziness) and yet I am STILL getting these intermittent (mild) brain zaps sensations and brain fog - usually in the afternoons/evening.
      I am very worried that they will never go away... I have been taking many supplements (including Fish Oils, NAC, etc) for many months, exercising, eating healthy. How can i make them disappear for good?!
    • By Blahblah
      After 7 months of Effexor 150mg, my pdoc agreed to wean me off in order to see if my sex drive/sexual dysfunction resolves. I am very concerned with the withdrawals of this med.
      She gave me a weaning schedule, but it seems very short/quick for this drug. I am currently on 2nd day of 75mg, and feeling mainly very tired, more apathetic, lightheaded, with a bit of restless sleep. Any feedback/experiences??
      Effexor 112mg (for 3 days)
      Effexor 75mg (for 3 days)
      Effexor 37.5mg (for 3 days)
      Prozac 20mg (for 7 days)
      Prozac 10mg (for 7 days) then stop....
       
       
    • By Blahblah
      Since I've been on Effexor for 7 months, I've had zero emotional depressive symptoms (like the crying, sadness etc) negative ruminations have lessened, no anxiety whatsoever either...
      Issue is, I've become more & more lethargic. I sleep a full 10 hours per night and then I cannot get out of bed. I'm not really tired, I just literally cannot get myself to do anything. I am super content just laying in bed for hours. I read crap online for hours, I often take 2 hour naps in afternoon. It pains me to take a shower & go outside. I procrastinate on work/everything... I avoid doing things I need to do just so i can lay in bed! No interest, motivation, pleasure in anything. How can I light a "fire under my ass" again? The same issue happens with other meds that work for depression, but then they cause this!
      And no, my doc won't increase my Ritalin (which I have a tolerance to & it stopped working). She won't put me on any other stimulants which seem to be the only thing that help me in this state. Yes, I've tried Abilify add-on...not sure if I want to keep adding more meds or if there something better I can switch out in my situation?
      Seems my choice is to either be emotionally depressed or a complete apathetic sloth!!! Any ideas?
       
    • By Blahblah
      First off, I'm aware people here sometimes have issues when switching from Brand med to Generic. My pdoc started me on a Generic Venlafaxine, (maybe she didn't want there to be an issue at a later date, in case I wasn't given the specific Effexor name brand everytime, I guess)? I started on 37.5mg Mylan tab, and as I increased, not sure if it changed. Last 4 months, I was taking 150mg (in 1 tab pill), (can't remember the name).
      Anyway, I am completely confused!! I've been on different generic manufacturers and different formulations (sometimes I go to a different pharmacy, due to stock, they sometimes give me 2 75mg doses, instead of 150mg). I'm not sure even which manufacturer/brand I've been taking the longest, as I don't save the packages. However, I have noticed this last week, I've been on a different pill than months prior. I am definitely feeling different (much more tired, LAZY, spacey and sweaty) I compared my current pill (Peach, 2 dose 75mg Pfizer Venlafaxine Capsules with individual beads) to a previous one (White, Mylan Venlafaxine, it's a hard tablet inside a capsule?). I've never been on the capsule with individual beads version (usually only the hard tab).
      I don't know the difference between these formulations (capsule with beads versus hard tabs)!! I'm assuming there would be a huge difference in the release mechanism and absorption of the drug right? I'm not sure what to do, or which specific manufacturer/name to request now....I also read that only XR formulation exists (no instant) so all of these should be extended, right? Which ones have the best reputation?
       

    • By Blahblah
      I’ve been on Effexor the last 3-4 months, I haven’t felt anxious at all, or depressed. Seems great right? I increased a week ago (to 150mg), and since, It’s increasingly difficult to get out of bed in the morning. I sleep really well, I don’t feel tired. I just feel soooo comfortable, relaxed, calm, cozy and content that I just lay in bed for an extra 3 hours. My mind empty.
      The last few days, I’ve been completely shirking off/avoiding all responsibilities: called in sick to work twice, skipped my courses, just to lay around in my pjs and do nothing! WTF? I No desire to socialize, haven't showered the last 2 days...It reminds me when I was on Celexa - I became so lazy/apathetic/disinterested that I had to discontinue.
      Is there such a thing as “too much serotonin?” Maybe I should just wait things out, until I get used to it? I feel like I need to increase my stimulant & drink extra coffee just to light a fire under my @ss.
×